zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Hopf bifurcation of a ratio-dependent predator-prey system with time delay. (English) Zbl 1198.34149
Summary: We consider a ratio dependent predator-prey system with time delay where the dynamics is logistic with the carrying capacity proportional to prey population. By considering the time delay as bifurcation parameter, we analyze the stability and the Hopf bifurcation of the system based on the normal form approach and the center manifold theory. Finally, we illustrate our theoretical results by numerical simulations. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
34K18Bifurcation theory of functional differential equations
37N25Dynamical systems in biology
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] &ccedil, C.; Elik: The stability and Hopf bifurcation for a predator -- prey system with time delay, Chaos, solitons & fractals 37, No. 1, 87-99 (2008)
[2] &ccedil, C.; Elik; Duman, O.: Allee effect in a discrete-time predator -- prey system, Chaos, solitons & fractals 40, 1956-1962 (2009) · Zbl 1198.34084
[3] Chen, X.: Periodicity in a nonlinear discrete predator -- prey system with state dependent delays, Nonlinear anal RWA 8, 435-446 (2007) · Zbl 1152.34367 · doi:10.1016/j.nonrwa.2005.12.005
[4] Cooke, K. L.; Grossman, Z.: Discrete delay, distributed delay and stability switches, J math anal appl 86, No. 2, 592-627 (1982) · Zbl 0492.34064 · doi:10.1016/0022-247X(82)90243-8
[5] Fowler, M. S.; Ruxton, G. D.: Population dynamic consequences of allee effects, J theor biol 215, 39-46 (2002)
[6] Gopalsamy, K.: Time lags and global stability in two species competition, Bull math biol 42, 728-737 (1980) · Zbl 0453.92014
[7] Hadjiavgousti, D.; Ichtiaroglou, S.: Allee effect in a predator -- prey system, Chaos, solitons & fractals 36, 334-342 (2008) · Zbl 1128.92045
[8] Hassard, N. D.; Kazarinoff, Y. H.: Theory and applications of Hopf bifurcation, (1981) · Zbl 0474.34002
[9] He, X.: Stability and delays in a predator -- prey system, J math anal appl 198, 355-370 (1996) · Zbl 0873.34062 · doi:10.1006/jmaa.1996.0087
[10] Huang, C.; He, Y.; Huang, L.; Zhaohui, Y.: Hopf bifurcation analysis of two neurons with three delays, Nonlinear anal: real world appl 8, No. 3, 903-921 (2007) · Zbl 1149.34046 · doi:10.1016/j.nonrwa.2006.03.014
[11] Huo, H. -F.; Li, W. -T.: Existence and global stability of periodic solutions of a discrete predator -- prey system with delays, Appl math comput 153, 337-351 (2004) · Zbl 1043.92038 · doi:10.1016/S0096-3003(03)00635-0
[12] Jang, S. R. -J.: Allee effects in a discrete-time host -- parasitoid model, J diff equ appl 12, 165-181 (2006) · Zbl 1088.92058 · doi:10.1080/10236190500539238
[13] Jiang, G.; Lu, Q.: Impulsive state feedback of a predator -- prey model, J comput appl math 200, 193-207 (2007) · Zbl 1134.49024 · doi:10.1016/j.cam.2005.12.013
[14] Krise, S.; Choudhury, Sr.: Bifurcations and chaos in a predator -- prey model with delay and a laser-diode system with self-sustained pulsations, Chaos, solitons & fractals 16, 59-77 (2003) · Zbl 1033.37048 · doi:10.1016/S0960-0779(02)00199-6
[15] Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[16] Leung, A.: Periodic solutions for a prey -- predator differential delay equation, J diff equ 26, 391-403 (1977) · Zbl 0365.34078 · doi:10.1016/0022-0396(77)90087-0
[17] Liu, Z.; Yuan, R.: Stability and bifurcation in a harvested one-predator -- two-prey model with delays, Chaos, solitons & fractals 27, No. 5, 1395-1407 (2006) · Zbl 1097.34051 · doi:10.1016/j.chaos.2005.05.014
[18] Liu, B.; Teng, Z.; Chen, L.: Analysis of a predator -- prey model with Holling II functional response concerning impulsive control strategy, J comput appl math 193, 347-362 (2006) · Zbl 1089.92060 · doi:10.1016/j.cam.2005.06.023
[19] Liu, X.; Xiao, D.: Complex dynamic behaviors of a discrete-time predator -- prey system, Chaos, solitons & fractals 32, 80-94 (2007) · Zbl 1130.92056 · doi:10.1016/j.chaos.2005.10.081
[20] Ma, Z. -P.; Huo, H. -F.; Liu, C. -Y.: Stability and Hopf bifurcation analysis on a predator -- prey model with discrete and distributed delays, Nonlinear anal: real world appl 10, 1160-1172 (2009) · Zbl 1167.34382 · doi:10.1016/j.nonrwa.2007.12.006
[21] Ma, W.; Takeuchi, Y.: Stability analysis on a predator -- prey system with distributed delays, J comput appl math 88, 79-94 (1998) · Zbl 0897.34062 · doi:10.1016/S0377-0427(97)00203-3
[22] Mccarthy, M. A.: The allee effect, finding mates and theoretical models, Ecol modell 103, 99-102 (1997)
[23] Murray, J. D.: Mathematical biology, (1993) · Zbl 0779.92001
[24] Ruan, S.: Absolute stability, conditional stability and bifurcation in Kolmogorov-type predator -- prey systems with discrete delays, Quart appl math 59, 159-173 (2001) · Zbl 1035.34084
[25] Ruan, S.; Wei, J.: Periodic solutions of planar systems with two delays, Proc roy soc Edinburgh sect A 129, 1017-1032 (1999) · Zbl 0946.34062 · doi:10.1017/S0308210500031061
[26] Scheuring, I.: Allee effect increases the dynamical stability of populations, J theor biol 199, 407-414 (1999)
[27] Song, Y.; Yuan, S.: Bifurcation analysis in a predator -- prey system with time delay, Nonlinear anal: real world appl 7, No. 2, 265-284 (2006) · Zbl 1085.92052 · doi:10.1016/j.nonrwa.2005.03.002
[28] Sun, C.; Han, M.; Lin, Y.; Chen, Y.: Global qualitative analysis for a predator -- prey system with delay, Chaos, solitons & fractals 32, 1582-1596 (2007) · Zbl 1145.34042 · doi:10.1016/j.chaos.2005.11.038
[29] Teng, Z.; Rehim, M.: Persistence in nonautonomous predator -- prey systems with infinite delays, J comput appl math 197, 302-321 (2006) · Zbl 1110.34054 · doi:10.1016/j.cam.2005.11.006
[30] Wang, L. -L.; Li, W. -T.; Zhao, P. -H.: Existence and global stability of positive periodic solutions of a discrete predator -- prey system with delays, Adv diff equ, No. 4, 321-336 (2004) · Zbl 1081.39007 · doi:10.1155/S1687183904401058
[31] Wang, F.; Zeng, G.: Chaos in Lotka -- Volterra predator -- prey system with periodically impulsive ratio-harvesting the prey and time delays, Chaos, solitons & fractals 32, 1499-1512 (2007) · Zbl 1130.37042 · doi:10.1016/j.chaos.2005.11.102
[32] Wei, J.; Zhang, C.: Bifurcation analysis of a class of neural networks with delays, Nonlinear anal: real world appl 9, No. 5, 2234-2252 (2008) · Zbl 1156.37325 · doi:10.1016/j.nonrwa.2007.08.008
[33] Wen, X.; Wang, Z.: The existence of periodic solutions for some models with delay, Nonlinear anal RWA 3, 567-581 (2002) · Zbl 1095.34549 · doi:10.1016/S1468-1218(01)00049-9
[34] Xu, R.; Wang, Z.: Periodic solutions of a nonautonomous predator -- prey system with stage structure and time delays, J comput appl math 196, 70-86 (2006) · Zbl 1110.34051 · doi:10.1016/j.cam.2005.08.017
[35] Yan, X. P.; Chu, Y. D.: Stability and bifurcation analysis for a delayed Lotka -- Volterra predator -- prey system, J comput appl math 196, 198-210 (2006) · Zbl 1095.92071 · doi:10.1016/j.cam.2005.09.001
[36] Yan, X. -P.: Bifurcation analysis in a simplified tri-neuron BAM network model with multiple delays, Nonlinear anal: real world appl 9, No. 3, 963-976 (2008) · Zbl 1152.34051 · doi:10.1016/j.nonrwa.2007.01.015
[37] Zhao, H.; Wang, L.; Ma, C.: Hopf bifurcation and stability analysis on discrete-time Hopfield neural network with delay, Nonlinear anal: real world appl 9, No. 1, 103-113 (2008) · Zbl 1136.93039 · doi:10.1016/j.nonrwa.2006.09.005
[38] Zhao, H.; Wang, L.; Ma, C.: Hopf bifurcation in a delayed Lotka -- Volterra predator -- prey system, Nonlinear anal: real world appl 9, No. 1, 114-127 (2008) · Zbl 1149.34048 · doi:10.1016/j.nonrwa.2006.09.007
[39] Zhou, S. R.; Liu, Y. F.; Wang, G.: The stability of predator -- prey systems subject to the allee effects, Theor population biol 67, 23-31 (2005) · Zbl 1072.92060 · doi:10.1016/j.tpb.2004.06.007
[40] Zhou, L.; Tang, Y.: Stability and Hopf bifurcation for a delay competition diffusion system, Chaos, solitons & fractals 14, 1201-1225 (2002) · Zbl 1038.35147 · doi:10.1016/S0960-0779(02)00068-1